It is currently Sun Aug 20, 2017 9:18 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Jul 20, 2011 4:02 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 29, 2011 4:14 pm
Posts: 20
...and trying not to freak out.

I started with 8mg once daily, then 4mg, then 2mg, then 1mg, and just started with .5mg tonight. I did each dosage for about four or five days each (give or take). I'm 23 days clean, so I guess at 22 days on subs...yes, I know that's not a long time, but I just want to be done with this. Just as a side note, I also moved thousands of miles away from where I had been living (and where I had my H addiction) and have no "connect" here or way to get it, so relapse really isn't a concern. However, one negative thing about my move was that I no longer have a sub doctor. I guess I could get another one, and I know that's the recommended course of action, but as I said...I just want to be DONE.

I already take Wellbutrin (which helps immensely, for me at least), eat really well, and exercise daily...so I'm pretty healthy, or at least on my way. I usually feel fine most of the day, but since I take my dosage at night, around that time I always start feeling restless, anxious, yawn like crazy, have sneezing fits, and runny nose/watery eyes. I wish I could skip days with my dosage, but feeling like that, I just can't.

Anyways, not sure why I'm posting this; I guess just to ramble, haha...I think I'm going to do the .5mg for a few more days and then halve it again, and so forth. I'd really like to get the point where I can just ease into not having to take this stuff at all, and with the short time I've been on it I don't think I'm going to have as bad of a w/d case as someone who's been on it for years, but the thought is still scary. :/


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 20, 2011 5:47 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 29, 2011 4:14 pm
Posts: 20
...ugh, and I caved and took another .5mg because I started feeling crummy again. I guess I'll try it again tomorrow...


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 20, 2011 7:33 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Heather -

It sounds to me like you're doing a pretty quick taper. Dr. Junig recommends drops of about only 10% and waiting a week or so between each drop. If you slow your taper down it will probably be more comfortable for you (in terms of w/d).

As for withdrawals from suboxone, think of it this way, you're also withdrawing off all those years of addiction to full agonists. So you're not just coming off the suboxone. At least that's how I see it.

Some people who are tapering dose twice a day when they get to lower doses, but not all do. That's entirely up to you. Just try to make dosage drops that you barely feel. The less you feel it, the less w/d you'll feel as you continue to drop down, and the less acute and post-acute w/d you should feel when you do jump off. That's the idea of a long, slow taper. You want to slowly get your brain/body used to not having the sub occupying those opiate receptors.

I hear you that you just want to be off sub now, but if you slow down a bit, you could very well get rid of those w/d symptoms you're feeling.

And don't feel bad about taking that extra .5. But try it this way...when you feel you just can't stand it anymore, try taking the very smallest sliver that will make you feel better. That may end up being less than .5 mg. Just a thought.

I hope this helps you a bit. Good luck with your taper. And keep us posted on how you're doing. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group